# SDR AWXA200500021

- Difficulty date: January 10, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 20,225 hours, 7,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1741
- Condition: Faulty
- Location: Zone 242
- Part time: 20,213 hours, 7,842 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING THRU FLIGHT INSPECTION THE RT OVERWING EMERGENCY POWER SUPPLY UNIT WAS FOUND WITH A FAULT.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
